# SDR FXGA545142

- Difficulty date: April 1, 2011
- Submitted: April 2, 2011
- Operation: Air carrier
- Aircraft: N54514
- Make and model: Curtis C46ACURTIS
- Aircraft serial: 33285
- Aircraft time: 18,044 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 563-583.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FOUND DENTED FROM FUSELAGE STA 563L TO 583.5L, BETWEEN STR 31 AND 32.  REPAIRED IAW EO 1111 AND 8110-3 FORM DATED 04/01/2011.
